# SDR WI5R2013101800001

- Difficulty date: October 15, 2013
- Submitted: October 18, 2013
- Operation: General aviation
- Aircraft: C-FAN
- Make and model: Cessna 525
- Aircraft serial: 5500807
- Engine: Wilint FJ441A
- Engine time: 610 hours, 520 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rotor
- Part number: 119345
- Part serial: HW34120
- Condition: Cracked
- Location: Engine
- Part time: 610 hours, 520 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE, SN 211176 WAS REMOVED FOR INVESTIGATION OF THE AN IP ROTOR BLADE ANOMALY.  THE INVESTIGATION REVEALED A CRACK ON 1 OF THE 1ST STAGE BLADES AT THE ROOT RADIUS.
